# SDR YENA2022111701131

- Difficulty date: November 16, 2022
- Submitted: November 17, 2022
- Operation: Air carrier
- Aircraft: N975JT
- Make and model: Airbus A321-231
- Aircraft serial: 07520
- Aircraft time: 21,720 hours, 7,099 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT # 771, ELECTRICAL BURNING SMELL IN AFT DETECTED ON APPROACH.  INSPECTED CABIN IAW AMM 24-00-00-810-823-A. NO INDICATION OF FAULT, AS PRECAUTIONARY PLACED LTV ON NEF ITEM-2.
